Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Author is "Agueh, Martial"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [feed] RSS 2.0 ABES
Group by: Item Type | Date | No Grouping
Jump to: 2010
Number of items: 1.

2010

Agueh, Martial, Blanchet, Adrien and Carrillo, José (2010) Large time asymptotics of the doubly nonlinear equation in the non-displacement convexity regime. Journal of Evolution Equations, 10 (1). pp. 59-84.

This list was generated on Thu Apr 22 08:37:53 2021 CEST.